# SDR FDEA201006091919

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610655207
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE LOCATED AT FR14, STRINGER 12L COMPLIED WITH REPAIR ON FR14 AT STR 12L IAW EA 6-5310-135211, BY SMOOTH REWORK AREA , PERFORMING DVI IAW NTM 51-10-08  ENSURING NO DAMAGE EXIST , PERFORMED ROTOTEST INSP IAW NTM 51-10-01, IMPROVED SURFACE ROUGHNESS NEAR FASTENER HOLES, PERFORMED SPOT FACING IAW SRM 51-71-80 , PERFORMED A DVI IAW NTM 51-70-00 AND ROTOTEST IAW NTM 51-10-01 AND NTM 51-10-18 . REINSTALLED FASTENERS REF PROPER INSTRUCTIONS.
